MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.18.232
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 07/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14.July.2021: lot 157637: (b)(4) items manufactured and released on 19-apr-2016.Expiration date: 2021-04-05.No anomalies found related to the problem.To date, all items of the same lot have been sold without other similar reported event since 2017.
 
Event or Problem Description
4 years and 10 months after the primary surgery the patient came in reporting pain due to aseptic loosening of the femoral stem.The surgeon revised the stem, head and liner.

Brand Name
STEM: AMISTEM COLLARED STEM COLLARED HA COATED STD STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12223902
Report Number3005180920-2021-00641
Device Sequence Number4440639
Product Code LZO
UDI-Device Identifier07630030804571
UDI-Public07630030804571
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2021
Device Model Number01.18.232
Device Catalogue Number01.18.232
Device Lot Number157637
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2021
Initial Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;